# SDR AALA201909249007

- Difficulty date: September 23, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 55,478 hours, 32,205 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: AFT CARGO SMOKE DETECTION MESSAGE AT GATE. CONFERMED NO SMOKE WITH RAMP, CARGO DOOR OPEN.
